# SDR AALA2018062109008

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,951 hours, 25,344 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR THROUGHOUT CABIN ON GROUND WITH APU RUNNING. THE AIRCRAFT WAS GROUNDED.  SMOKE ODOR AND FUMES TROUBLESHOOTING AND APU SMOKE ODOR AND FUMES TROUBLESHOOTING.  NO ODORS IN CABIN OR FLIGHT DECK AFTER ENGINE RUNS AND TROUBLESHOOTING.
